# SDR DALA2025030601753

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 57,923 hours, 29,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3148 DISC: ODER IN FRONT LAVE "DIRTY SOCK SMELL" DURING FLIGHT LASTED ABOUT 10 MIN - DISAPATED NO FURTHER EVENT. C/A: REFERENCE LOG PAGE 0840850 FOR CORRECTIVE ACTIONS. (LP: 6781799)
